# SDR ABXA202209298100

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 92,396 hours, 23,724 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CABIN TEMP CONTROLLERS INDICATED INOP ON EICAS FOR "FWD" , "AFT", AND "FLT DK" ON OVHD PANEL. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RESET CABIN TEMP ZONE CONTROLLER REF AMM 21-61-00 OPS CHECK OK. AIRCRAFT RETURNED TO SERVICE.
